Isoperimetric inequalities for some nonlinear eigenvalue problems

Bognár, Gabriella: Isoperimetric inequalities for some nonlinear eigenvalue problems. (2004)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_007_qtde_2004_004_001-012.pdf

Download (151kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 4
ISSN: 1417-3875
Page Range: pp. 1-12
Uncontrolled Keywords: Izoperimetrikus egyenlőtlenség, sajátérték, pszeudo-Laplace operátor, Faber-Krahn egyenlőtlenség
Additional Information: Bibliogr.: p. 11-12.
Date Deposited: 2017. May. 16. 14:58
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42722

Actions (login required)

View Item View Item